HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Spacelike submanifolds in de Sitter space

Files in This Item:
pre951.pdf141.8 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84098

Title: Spacelike submanifolds in de Sitter space
Authors: Kasedou, Masaki Browse this author
Issue Date: 6-Nov-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 951
Start Page: 1
End Page: 16
Abstract: We investigate the differential geometry of spacelike submanifolds of codimension at least two in de Sitter space as an application of the theory of Legendrian singularities. We also discuss related geometric property of spacelike hypersurfaces in de Sitter space. Mathematics Subject Classification (2000): 53A35, 53B30, 58C25. Key words: de Sitter space, spacelike submanifold, spacelike hypersurface.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69758
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University